# SDR USAA2014042100005

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 62,148 hours, 42,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 7 TO 11 LT SIDE INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY AT 9 RT.  ALL LIGHTS OPERATION CHECKED OK IAW AMM 33-51-51.
